Title: A new, fast algorithm to find the regions of possible support for bivariate interval-censored data
Authors: Bogaerts, Kris ×
Lesaffre, Emmanuel #
Issue Date: 2004
Publisher: Amer statistical assoc
Series Title: Journal of computational and graphical statistics vol:13 issue:2 pages:330-340
Abstract: The estimation of the nonparametric maximum likelihood estimate (NPMLE) of the bivariate distribution function on interval-censored data is a recent topic of research. Among other things, it provides a basic tool for checking a parametric model for the bivariate failure times. As a first step in the estimation of the NPMLE for bivariate interval-censored data, the regions of possible support-that is, the rectangles with nonzero mass-are calculated. For this step a new, fast algorithm is introduced here and compared with two existing algorithms. The advantages of our algorithm will be illustrated on the emergence times of permanent teeth on data from the longitudinal Signal(R) Tandmobiel study.
ISSN: 1061-8600
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science